PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 1 | 151-165
Tytuł artykułu

Report of Meeting

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Wydawca
Rocznik
Tom
29
Numer
1
Strony
151-165
Opis fizyczny
Daty
wydano
2015-09-01
online
2015-09-30
Twórcy
Bibliografia
  • [1] Baczyński M., Jayaram B., Fuzzy implications, Springer, Berlin, 2008.
  • [2] Bustince H., Campión M.J., Fernández F.J., Induráin E., Ugarte M.D., New trends on the permutability equation, Aequationes Math. 88 (2014), 211–232.[WoS]
  • [3] Jayaram B., Baczyński M., Mesiar R., R-implications and the exchange principle: the case of border continuous t-norms, Fuzzy Sets and Systems 224 (2013), 93–105.
  • [4] Klement E.P., Mesiar R., Pap E., Triangular Norms. Kluwer, Dordrecht, 2000.
  • [5] Baron K., On the convergence in law of iterates of random-valued functions, Aust. J. Math. Anal. Appl. 6 (2009), no. 1, Art. 3, 9 pp.
  • [6] Kuczma M., Choczewski B., Ger R., Iterative functional equations, Encyclopedia of Mathematics and its Applications 32, Cambridge University Press, Cambridge, 1990.
  • [7] Boros Z., Páles Zs., ℚ-subdifferential of Jensen-convex functions, J. Math. Anal. Appl. 321 (2006), 99–113.
  • [8] Ger R., Kominek Z., Boundedness and continuity of additive and convex functionals, Aequationes Math. 37 (1989), no. 2–3, 252–258.
  • [9] Nikodem K., Páles Zs., On t-convex functions, Real Anal. Exchange 29 (2003), no. 1, 219–228.
  • [10] Lewicki M., Olbryś A., On nonsymmetric t-convex functions, Math. Inequal. Appl. 17 (2014), no. 1, 95–100.
  • [11] Kuhn N., A note on t-convex functions, in: General Inequalities, 4 (Oberwolfach, 1983) (W. Walter ed.), Internat. Ser. Numer. Math., vol. 71, Birkhäuser, Basel, 1984, pp. 269–276.
  • [12] Kiss T., Separation theorems for generalized convex functions (hu), Master thesis, 2014, Supervisor: Dr. Zsolt Páles.
  • [13] Badora R., Chmieliński J., Decomposition of mappings approximately inner product preserving, Nonlinear Analysis 62 (2005), 1015–1023.
  • [14] Chmieliński J., Orthogonality equation with two unknown functions, Manuscript.
  • [15] Gajda Z., Kominek Z., On separations theorems for subadditive and superadditive functionals, Studia Math. 100 (1991), 25–38.
  • [16] Ger R., On functional inequalities stemming from stability questions, in: General Inequalities 6, Internat. Ser. Numer. Math. 103, Birkhäuser, Basel, 1992, pp. 227–240.
  • [17] Veselý L., Zajiček L., Delta-convex mappings between Banach spaces and applications, Dissertationes Math. 289 (1989), 52 pp.
  • [18] Shulman E., Group representations and stability of functional equations, J. London Math. Soc. 54 (1996), 111–120.[Crossref]
  • [19] Fechner W., Sikorska J., On the stability of orthogonal additivity, Bull. Polish Acad. Sci. Math. 58 (2010), 23–30.
  • [20] Ger R., Sikorska J., Stability of the orthogonal additivity, Bull. Polish Acad. Sci. Math. 43 (1995), 143–151.
  • [21] Sikorska J., Set-valued orthogonal additivity, Set-Valued Var. Anal. 23 (2015), 547–557.
  • [22] Levin V.I., Stechkin S.B., Inequalities, Amer. Math. Soc. Transl. (2) 14 (1960), 1–29.
  • [23] Szostok T., Ohlin’s lemma and some inequalities of the Hermite-Hadamard type, Aequationes Math. 89 (2015), 915–926.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_amsil-2015-0012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.